Length and denominators of egyptian fractions, III

Gérald Tenenbaum, Hisashi Yokota

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show that for large N every rational number a N ∈]0, 1[ has an egyptian fraction expansion a N = ∑ j=1 r 1 nj where r ≤ (1 + o(1)) log N log2N and nr ≤ 4N log2N log2N. This is essentially best possible.

Original languageEnglish
Pages (from-to)150-156
Number of pages7
JournalJournal of Number Theory
Volume35
Issue number2
DOIs
Publication statusPublished - 1990 Jun

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Length and denominators of egyptian fractions, III'. Together they form a unique fingerprint.

  • Cite this